# SDR DHL2000715025

- Difficulty date: October 21, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FAIRING PANEL 3430 FWD FLANGE LOCATED AT BS 660.  INSTALL REPAIR PER B727 SRM 53-10-01, 51-40-3.  SIZE OF MATERIAL USED 30 X 2 INCHES.
